# SDR VNAA202508280073

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH67033270
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 645 FRAME IS CORRODED BETWEEN STGR 26R TO STGR 26L   REPAIRED F.S. 645 FRAME BETWEEN STGR 26R TO STGR 26L IAW REO 670-53-31-1038 REV: -- DATED: 2025-06-02. SH670-33270
